MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles; complaint was initially reported via e-mail and customer was contacted by telephone.Customer stated that 32g pen needles did not always dispense his humlin n insulin; customer stated that nothing comes out when the plunger is depressed.Customer stated that he has been using this brand of pen needles for over a year.Customer stated that he has been using the product out of this package for several weeks.The package had not been open or damaged when received.The customer is using compatible product and the pen needle is properly aligned.The customer feels well and did not report any symptoms.Customer did not claim they were injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 09-dec- to ensure the customer¿s initial concern was resolved-, able to contact customer who stated the initial issue has been resolved.
 
Additional Manufacturer Narrative
Sections with additional information as of 20-jan-2023: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key15970576
Report Number1000113657-2022-00649
Device Sequence Number4938914
Product Code FMI
UDI-Device Identifier00021292012816
UDI-Public(01)00021292012816
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2026
Device Model NumberPNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Device Catalogue NumberS5H01A32-100TC
Device Lot Number1E635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/18/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer12/27/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown